# SDR MASA200601902

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75999
- Make and model: Cndair CL6002B19
- Aircraft serial: 7471
- Aircraft time: 8,167 hours, 7,515 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Condition: Closed
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7100 BNA - LT STARTER SWITCH CLOSED.  MX PLACED SYSTEM ON MEL.
